# SDR 2003FA0001241

- Difficulty date: December 12, 2003
- Submitted: December 12, 2003
- Operation: General aviation
- Aircraft: N186AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 36994
- Aircraft time: 2,843 hours
- System (JASC): 2730 · Elevator Control System
- Part: Guard
- Part number: 110227
- Condition: Out Of Adjust
- Location: Elevator
- Part time: 2,843 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE CABLE GUIDE ON THE AFT PULLEY (BEFORE ATTACHING TO THE ELEVATOR BELLCRANK) WAS INSTALLED AT AN ANGLE WHICH ALLOWED THE CABLE TO WEAR AGAINST THE GUIDE.  TWO OF THE SEVEN STRANDS ON THE 7 X 19 CABLE WERE FOUND WORN THROUGH ON AN ANNUAL INSPECTION.
